STRYKER INSTRUMENTS-KALAMAZOO NEPTUNE 2 DOCKING STATION (120V); APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Back to Search Results |
| Model Number |
0702014000 |
| Medical Device Problem Codes |
Melted (1385); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during testing of the device before a procedure, the device's plug was found charred.Back-up equipment was used to complete the procedure.No clinically significant delay, no adverse consequences and no medical intervention were reported.